# SDR SWAA2024080914896

- Difficulty date: July 20, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) LEFT WING; #3 FLAP TRACK; CENTER CANOE FAIRING 542BB; O/B SIDE REPAIR OF THE WING SEAL HAS A CRACKED INTERNAL SUPPORT<[01] REMOVED CRACKED INTERNAL SUPPORT (RUB STRIP) OF LEFT WING; #3 FLAP TRACK; CENTER CANOE FAIRING 542BB; AND REPLACED WITH NEW INTERNAL SUPPORT (RUB STRIP) PN 113A9380-2 ATAG A250508 IAW SRM 51-40-02-0G-0 AND BOEING DWG 113A8350 ID:0017 REV:C;[02] AUDIT C/W.
